# SDR ASAA2017041220439

- Difficulty date: April 12, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 35,322 hours, 10,659 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN PRESSING TOGA, ONLY ONE POWER LEVER ENGAGES THEN AUTOTHROTTLES DISENGAGE.  ACFT GROUNDED. RESET SYSTEM, OPS CHECKED GOOD IAW AMM 22-31-00-710-801, AND 22-31-00-710-802.
